MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; STARTER KIT, GLUCOSE, EVENCARE G2 1EA

Medline Industries, LP MEDLINE; STARTER KIT, GLUCOSE, EVENCARE G2 1EA
Catalog Number MPH1545
Medical Device Problem Codes Computer Software Problem (1112); Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the screen doesn't light up to show readings; the complaint stated that when the test strips are inserted the screen does not light up to show the blood sugar count, and the member confirmed the battery is inserted correctly and is in good condition.A sample(s) was not received for investigation and no sample/photo was provided; investigation included review of the lot/serial number and recent complaint trends/scar activity for the past 12 months, the supplier was notified, and the vendor performed finger tip blood test of retain samples.The investigation results were unconfirmed; during the finger tip blood test of retain samples, the complained problem has not occurred and the complained problem could not be identified and confirmed, and without the sample to evaluate, medline was unable to identify a potential root cause.There are currently no known trends for this product or lot, the division will continue to monitor the issue for trending, and the complaint was closed.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.
 
Event or Problem Description
It was reported that "when the test strips are inserted the screen does not light up to show the blood sugar count.Member has confirmed the battery is inserted correctly and is in good condition.".

Brand Name
MEDLINE
Common Device Name
STARTER KIT, GLUCOSE, EVENCARE G2 1EA
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
venkat gaanuthula
three lakes drive
northfield, IL 60093--275
MDR Report Key50857344
Report Number1417592-2026-48007
Device Sequence Number18630430
Product Code NBW
UDI-Device Identifier00884389102407
UDI-Public00884389102407
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K102037
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMPH1545
Device Lot Number16823082003
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2024
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown